# SDR SWAA2013022012890

- Difficulty date: January 31, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 9951070
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMP - EMERGENCY EXIT PULL - LWR BRACKET CRACKED.  REMOVED BRACKET AT THE AFT ASSY COMP EMERGENCY EXIT HANDLE IAW B717 SRM 51-41-02, FABBED BRACKET FROM 2024-T3 .040 PO# 90015161, 2" X 6" IAW B717 SRM 51-30-08, BAC DRAWING 9951070 AND BAC MESSAGE #2 2-13AD ENG, ALODINED & PRIMED IAW B717 SRM 51-10-04, INSTALLED BRACKET / CLIP IAW B717 SRM 51-41-02
